# SDR USAAF01044

- Difficulty date: July 12, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N898US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11398
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: SA308
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATL-CLT - FLT 536 - AFTER TAKEOFF AND CLIMBING THROUGH FL090, FLIGHT ATTENDANTS REPORTED SMOKE ALARMS IN BOTH AFT LAVATORIES WERE RINGING.  NO SMOKE WAS NOTICED.  THE FLIGHT RETURNED TO FIELD AS A PRECAUTION, AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED SMOKE DETECTORS IN BOTH LAVATORIES.  OPS CHECKED OK.  (M)
